# SDR SWAA2024022350136

- Difficulty date: February 7, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 3,445 hours, 1,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 141A218220
- Condition: Buckled
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR GUSSET P/N 141A2182-20 IS BUCKLED AT STA 178 WL 208 BETWEEN RBL 5.7 AND RBL 17<[01] FLIGHT DECK FLOOR GUSSET AT STA 178 WL 208 BETWEEN RBL 5.7 AND RBL 17 WAS REMOVED AND REPLACED I.A.W. SRM IAW SRM 51-40-02-0G-0AND DWG 141A0632 REV D;[02] VERIFIED STEP 1 AUDIT CW
